Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stenosis, have bilateral arm aches, burning mouth cankers. EMG negative. Remedy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I am 68. Blood glucose is 113 fasting, A1c is 5.5. Have had bilateral arm aches for several months. EMG is negative. Diagnosed a year ago with some stenosis. Burning sensation like cankers in my mouth that moves around. Comes and goes. Worse after eating or drinking.
Posted Sun, 26 May 2013 in General Health
Answered by Dr. Gopal Krishna Dash 2 hours later
Thanks for the query,
I understand your problem
Pain in both arms could be related to
1. Cervical spondylosis 2. Non-specific musculo-skeletal pain
A clinical neurological examination will guide us if you have any signs of pinches nerves so that we will be able to guide you in a better way for the management. Burning sensation in mouth can be due to vitamin deficiency. However; this problem can be resolved after a visual inspection. I urge you to get examined by a physician who will help through clinical evaluation and investigations if required.
You need regular physiotherapy for arm pain and cervical spondylosis if any.
Please get back to me in case you have any concern
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor